# SDR USAA2015021500010

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 47,418 hours, 17,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16, ACFT LT EMER LIGHT FELL OUT OF HOLDER.  INSPECTED & FOUND LIGHT ASSEMBLY DAMAGED.  REPLACED  LIGHT ASSEMBLY IAW AMM 33-51-00.  ALL CHECKED GOOD.  OK FOR SERVICE.
